CSpace

Browse/Search Results:  1-10 of 395 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality  
Energy-conserving Hamiltonian Boundary Value Methods for the numerical solution of the Korteweg-de Vries equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 351, 页码: 117-135
Authors:  Brugnano, Luigi;  Gurioli, Gianmarco;  Sun, Yajuan
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Korteweg-de Vries equation  Hamiltonian partial differential equations  Hamiltonian problems  Energy-conserving methods  Hamiltonian boundary value methods  HBVMs  
A new family of fourth-order locally one-dimensional schemes for the 3D elastic wave equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 348, 页码: 246-260
Authors:  Zhang, Wensheng
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
3D  Elastic wave equation  LOD  Fourth-order accuracy  Splitting  
Alternating projection method for a class of tensor equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 346, 页码: 490-504
Authors:  Li, Zhibao;  Dai, Yu-Hong;  Gao, Huan
Favorite  |  View/Download:7/0  |  Submit date:2019/01/11
Tensor-vector product  Tensor equation  Ellipsoid surface  Alternating projection method  Regularity  
DISCONTINUOUS GALERKIN METHOD BY PATCH RECONSTRUCTION FOR BIHARMONIC PROBLEM 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 4, 页码: 561-578
Authors:  Li, Ruo;  Ming, Pingbing;  Sun, Zhiyuan;  Yang, Fanyi;  Yang, Zhijian
Favorite  |  View/Download:12/0  |  Submit date:2019/03/11
Least-squares problem  Reconstructed basis function  Discontinuous Galerkin method  Biharmonic problem  
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
Comparisons of three kinds of plane wave methods for the Helmholtz equation and time-harmonic Maxwell equations with complex wave numbers 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 344, 页码: 323-345
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:10/0  |  Submit date:2018/09/08
Helmholtz equation  Time-harmonic Maxwell's equations  Well posedness  Electromagnetic wave  Plane wave basis  Error estimates  
Survey on the theory and applications of mu-bases for rational curves and surfaces 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 329, 页码: 2-23
Authors:  Jia, Xiaohong;  Shi, Xiaoran;  Chen, Falai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Rational curve/surface  mu-basis  Syzygy  Parametrization  Implicitization  Singularity computation  
Preface 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 2, 页码: I-I
Authors:  Hong, Jialin;  Liu, Wenbin
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
HETEROGENEOUS MULTISCALE METHOD FOR OPTIMAL CONTROL PROBLEM GOVERNED BY ELLIPTIC EQUATIONS WITH HIGHLY OSCILLATORY COEFFICIENTS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 5, 页码: 644-660
Authors:  Ge, Liang;  Yan, Ningning;  Wang, Lianhai;  Liu, Wenbin;  Yang, Danping
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Constrained convex optimal control  Heterogeneous multiscale finite element  A priori error estimate  Elliptic equations with highly oscillatory coefficients